BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On some Gaussian Bernstein processes in  and the periodic Ornstein-Uhlenbeck process

Participants in the publication
Vuillermot, Pierre-A. (Author)
Zambrini, Jean-C (Author)
Dep. Matemática
GFMUL - Grupo de Física-Matemática da Universidade de Lisboa

Scope
International

Refereeing
Yes

Date of Publication
2016

Where published
STOCHASTIC ANALYSIS AND APPLICATIONS

Publication Identifiers
ISSN - 0736-2994

Volume
34
Number
4

Starting page
573
Last page
597

Document Identifiers
DOI - https://doi.org/10.1080/07362994.2016.1156547

Rankings
SCIMAGO Q2 (2015) - 0.592 - Applied Mathematics


Export

APA
Vuillermot, Pierre-A., Zambrini, Jean-C, (2016). On some Gaussian Bernstein processes in  and the periodic Ornstein-Uhlenbeck process. STOCHASTIC ANALYSIS AND APPLICATIONS, 34, 573-597. ISSN 0736-2994. eISSN .

IEEE
Vuillermot, Pierre-A., Zambrini, Jean-C, "On some Gaussian Bernstein processes in  and the periodic Ornstein-Uhlenbeck process" in STOCHASTIC ANALYSIS AND APPLICATIONS, vol. 34, pp. 573-597, 2016. 10.1080/07362994.2016.1156547

BIBTEX
@article{28219, author = {Vuillermot, Pierre-A. and Zambrini, Jean-C}, title = {On some Gaussian Bernstein processes in  and the periodic Ornstein-Uhlenbeck process}, journal = {STOCHASTIC ANALYSIS AND APPLICATIONS}, year = 2016, pages = {573-597}, volume = 34 }